# SDR MWEA98853

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995791739
- Condition: Bent
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT STATION 937 BETWEEN L30 AND L29R LOWER AFT LEG BENT UP.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
